# SDR R61A2020121500875

- Difficulty date: December 11, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 34,062 hours, 26,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002592
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 33,375 hours, 25,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. R&R EMERGENCY BATTERY PACK IAW AMM 33-50-01.
